Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Thyroid nodules that seem to be increasing in size, nodule in lower lobe, front of isthmus. Guidance?

I have thyroid nodules that are increasing in size with time; since last year I have developed another one in the left lower lobe, and the one in front of my isthmus has doubled in size. I need some real advice because i am really scared; Doctors are talking about possible surgery to remove the nodules, and the Endocrynologist says she might start a treatment, but I dont know what to do.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
You seem to have multi nodular goitre. You may check your TSH and Free T4. The doctor will then decide on a nuclear scan or doing Ultrasound. As it is growing, you may require FNAC. Only after these tests, a doctor can clearly say that you need surgery or not. Please remember that most of the thyroid tumors are slow growoing and can be effectively treated. Please don't delay in seeking treatment.
Answered: Mon, 20 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor